# SDR UIEA2021021000271

- Difficulty date: February 10, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,438 hours, 22,498 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M805
- Part serial: CD56
- Condition: Malfunctioned
- Location: Engine Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE PEAK FAN VIB 5.0( ITEM TRANSFERRED TO MDDR 142204 PER MEL 22-31-01-01, CAT C, DUE 19FEB21.  DATE 14 FEB 21 - LP 1253285 - ITEM 7 - RIV - REMOVED AND REPLACE ENGINE VIBE MONITOR IAW AMM 77-31-03-401. THIS CLEARS MDDR 142204. )
